# SDR A6WA200940183

- Difficulty date: April 6, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177271
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132379-184- PASSENGER DOOR FWD SIDE PANEL, RETAINING BRACKET (REF: PN 601R317727-1) FOUND CRACKED.  PASSENGER DOOR FWD SIDE PANEL, RETAINING BRACKET (REF:PN 601R31727-1) REPLACED IAW SRM 51-42-21.  (K)
